Alert archive / Pennsylvania / Flash Flood Warnings in 2013

Flash Flood Warning 3, NWS Pittsburgh, PA

June 27, 2013Jefferson County, Pennsylvania

NWS Pittsburgh, PA issued this flash flood warning at Jun 27, 2013, 12:59 PM EDT for Jefferson County, Pennsylvania. It was in force for 3 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2013, 12:59 PM EDT (16:59 UTC)
Expired
Jun 27, 2013, 3:45 PM EDT
In force
3 hr
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Flood severity
None

County Jefferson County, PA

The radar

The State College radar (KCCX), 79 km from the middle of the area, began a volume at 16:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 1:12 PM EDTFLOODBig Run, PAA COMPLETE CLOSURE OF ROUTE 119 BETWEEN SKYESVILLE BORO AND BIG RUN BORO.
Jun 27, 1:14 PM EDTFLOODPunxsutawney, PAFLOODING AT EDDY RD / YOUNG RD IN YOUNG TOWNSHIP. ROADWAY IS UNDERWATER. THIS IS A DETOUR FROM ANOTHER FLOODED ROADWAY.
Jun 27, 1:21 PM EDTFLASH FLOODReynoldsville, PAROUTE 322 IN WINSLOW TWP CLOSED
Jun 27, 1:22 PM EDTFLASH FLOODReynoldsville, PASATE ROUTE 322 AT SOLDIER RUN CLOSED DUE TO FLOODING.
Jun 27, 1:29 PM EDTFLASH FLOODReynoldsville, PASTATE ROUTE 219 AT OLD GRAY ROAD CLOSED DUE TO FLOODING
Jun 27, 1:52 PM EDTHEAVY RAIN 6Reynoldsville, PA6.00 INCHES OF RAIN REPORTED SINCE THE RAIN BEGAN THIS MORNING.
Jun 27, 3:49 PM EDTFLOODPunxsutawney, PAROUTE 119 CLOSED FROM PUNXUTAWNEY TO BIG RUN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 5.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2013-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 233 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2013-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.1939Sfc1 km3 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
233 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
485 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

629 
WGUS51 KPBZ 271659
FFWPBZ
PAC065-271945-
/O.NEW.KPBZ.FF.W.0003.130627T1659Z-130627T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
1259 PM EDT THU JUN 27 2013

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN JEFFERSON COUNTY IN WEST CENTRAL PENNSYLVANIA...

* UNTIL 345 PM EDT

* AT 1250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
ADDITIONAL VERY HEAVY RAIN IS HEADED TO SOUTHERN JEFFERSON COUNTY.

FLOODING HAS BEEN OCCURRING THE LAST SEVERAL HOURS AND THIS SECTION 
OF JEFFERSON COUNTY HAS BEEN UPGRADED TO A FLASH FLOOD WARNING.   
MANY ROADWAYS REMAIN FLOODED AND JEFFERSON COUNTY EMERGENCY 
MANAGEMENT REPORT A BRIDGE IN SYKESVILLE BOROUGH HAS JUST 
COLLAPSED.  PUNXSUTAWNEY WATER RESCUE HAS BEEN ACTIVATED.
THIS IS A DANGEROUS SITUATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF AN INCH ARE POSSIBLE IN THE WARNED 
AREA.

EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL STREAMS...LOW 
LYING SPOTS ON ROADS...AND POOR DRAINAGE AREAS. MOVE TO HIGHER 
GROUND NOW.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND IMMEDIATELY.
PERSONS RESIDING ALONG STREAMS SHOULD TAKE IMMEDIATE ACTION TO
PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS FLOWING WATER OR
WATER OF UNKNOWN DEPTH BY FOOT OR AUTOMOBILE.

PLEASE REPORT HIGH WATER BY CALLING...412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

LAT...LON 4110 7886 4112 7880 4103 7881 4091 7881
      4091 7915 4105 7915 4107 7902

$$
1 follow-up statement
724 
WGUS71 KPBZ 271745
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
145 PM EDT THU JUN 27 2013

PAC065-271945-
/O.CON.KPBZ.FF.W.0003.000000T0000Z-130627T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON PA-
145 PM EDT THU JUN 27 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR
JEFFERSON COUNTY IN WEST CENTRAL PENNSYLVANIA...

AT 131 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A HEAVY RAINFALL MOVING ACROSS SOUTHERN JEFFERSON COUNTY. 
UP TO AN ADDITIONAL 1.00 INCH OF RAIN IS POSSIBLE THROUGH 230 PM.

THE JEFFERSON COUNTY EMERGENCY MANAGEMENT OFFICE HAS REPORTED MANY 
ROADS FLOODED THROUGHOUT AREAS AROUND REYNOLDSVILLE...PUNXSUTAWNEY...
BIG RUN AND SIGEL.

4.00 INCHES OF RAIN SINCE THIS MORNING HAS BEEN MEASURED IN 
WORTHVILLE.  

OFFICIALS ARE REPORTING THE THE BRIDGE ON EAST MAIN STREET IN 
SYKESVILLE HAS NOT COLLAPSED BUT HAS WATER OVER THE DECK.   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATER. ONLY A FEW INCHES OF 
RAPIDLY FLOWING WATER CAN HOLD CAR DOORS SHUT AND CARRY AWAY YOUR 
VEHICLE.

PLEASE REPORT HIGH WATER BY CALLING...412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

LAT...LON 4110 7886 4112 7880 4103 7881 4091 7881
      4091 7915 4105 7915 4107 7902

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 9:42 AM EDT, 3 hours 17 minutes earlier.

Area forecast discussion, Jun 27, 9:42 AM EDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
942 AM EDT THU JUN 27 2013

.SYNOPSIS...
EXPECT SHOWERS AND THUNDERSTORMS SOME WITH HERAVY RAINFALL TODAY. THE
OVERALL PATTERN WILL STALL...MEANING SHOWER AND STORM CHANCES WILL
CONTINUE INTO THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
REISSUED A FLOOD WATCH. SURFACE LOW WILL BE OVER SOUTHWESTERN PA
AND THE SHORTWAVE TROUGH WILL STALL FOR A BIT OVER THE UPPER OHIO
VALLEY. IMPRESSIVE MESOSCALE FEATURES BY LATE MORNING/EARLY
AFTERNOON WITH STRONG MOISTURE CONVERGENCE OVER MUCH OF
SOUTHWESTERN PA AND A LINE OF STRONG LOW LEVEL FORCING EXTENDING
FROM GARRETT COUNTY NORTHWESTWARD THROUGH PIT. THE ATMOSPHERE
DESTABILIZES AND SHEER VALUES INCREASE. THIS ALL POINTS TO
CONVECTION REDEVELOPING. THE AREA WILL BE UNDER LOTS OF CLOUDS
TODAY AND LATEST FORECAST SOUNDINGS ARE SHOWING A LOW-LEVEL
INVERSION DEVELOPING EARLY IN THE AFTERNOON. CAPE VALUES ARE RIGHT
AROUND 1000J/KG. THE AFTERNOON SHOULD BE THE BEST TIME FOR HEAVIER
CONVECTION.

THE GOOD MESOSCALE FEATURES WILL MOVE EASTWARD DURING THE
AFTERNOON AS THE SURFACE LOW DRIFTS INTO EASTERN PA. THE SHORTWAVE
TROUGH WILL ALSO SWING EASTWARD...WITH THE AXIS REACHING CENTRAL
PA BY 21Z.

TEMPS WILL BE TRICKY WITH THE CLOUDS AND SHOWERS. WILL LEAN ON
LAMP NUMBERS WHICH HAVE DONE QUITE WELL OVER THE LAST COUPLE OF
DAYS.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY/...
ACTIVITY WILL QUICKLY DECREASE TONIGHT AS THE MAIN SYNOPTIC AND
MESOSCALE FEATURES WILL BE GONE. WILL TAPER POPS OFF ACCORDINGLY.

ON FRIDAY...ANOTHER SHORTWAVE TROUGH WILL SWING DOWN FROM THE
GREAT LAKES. A SURFACE REFLECTION WILL MOVE INTO NORTHEAST OHIO BY
LATE IN THE DAY. WILL STILL HAVE THE LIMITING FACTORS OF CLOUDS
AND WEAK DESTABILIZATION. MOISTURE PLUME WILL BE WELL TO THE EAST
AND FORCING WILL BE LIMITED. CHC POPS WILL BE STRENGTHENED TO
LIKELY POPS BY AFTERNOON. THINK THAT CONVECTION WILL BE MORE
ISO/SCT.

BROKEN RECORD FORECAST PERSISTS SATURDAY WITH MID LEVEL WAVES
TRAVERSING THE LOWER GREAT LAKES WARRANTING A MENTION OF SHOWERS AND
THUNDERSTORMS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
A LONG WAVE TROF IS EXPD TO PERSIST ACRS THE GT LKS AND OHIO VLY
RGN THRU THE PD...AND EVEN RETROGRADES BACK WWD TWD THE MIDDLE OF
THE WK. INDIVIDUAL SHRTWVS WL CONT TO CROSS THE RGN IN THE TROF
PATTERN...KEEPING DAILY SHWR/TSTM CHCS IN THE FCST THRU THE PD.
TEMPS ARE EXPD TO BE NR SEASONAL AVGS THRU THE PD.

&&

.AVIATION /13Z THURSDAY THROUGH MONDAY/...
GENLY MVFR CONDS IN SHWRS AS A TROF APRCHS FM THE W. IFR FG AT FKL
AND DUJ SHOULD IMPROVE TO MVFR AS SHWRS MOVE IN AND MIX OUT THE
FG. MVFR IS EXPD TO CONT UNTIL THE TROF AXIS SHIFTS E OF THE AREA
LT THIS AFTN WHEN VFR RETURNS. ISOLD-SCT EMBD TSTMS ARE PSBL ESP
THIS AFTN...BUT INSTBY IS LMTD SO CONFIDENCE IN TSTM OCCURRANCE IS
TOO LOW TO INCLUDE IN TAFS ATTM.

OUTLOOK.../FRIDAY THROUGH SUNDAY/...
VFR IS EXPD MUCH OF THE TIME...ALTHOUGH A SERIES OF DISTURBANCES
MOVG ACRS THE GT LKS RGN WL CONT OCNL SHWR/TSTM CHCS THRU THE PD.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...FLOOD WATCH UNTIL 4 PM EDT THIS AFTERNOON FOR MDZ001.
OH...FLOOD WATCH UNTIL 4 PM EDT THIS AFTERNOON FOR OHZ039>041-
     048>050-057>059-068-069.
PA...FLOOD WATCH UNTIL 4 PM EDT THIS AFTERNOON FOR PAZ007>009-
     013>016-020>023-029-031-073>076.
WV...FLOOD WATCH UNTIL 4 PM EDT THIS AFTERNOON FOR WVZ001>004-012-
     021>023-041.

&&
Hazardous weather outlook, Jun 27, 12:26 PM EDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PITTSBURGH PA
1226 PM EDT THU JUN 27 2013

MDZ001-PAZ007>009-013>016-022-023-073>076-WVZ023-041-281630-
GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-
ARMSTRONG-INDIANA-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-
FAYETTE RIDGES-PRESTON-TUCKER-
1226 PM EDT THU JUN 27 2013

...FLOOD WATCH IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-WVZ001>004-012-
021-022-281630-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-BEAVER-ALLEGHENY-WASHINGTON-
GREENE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
1226 PM EDT THU JUN 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KRAMAR

In the hours before

Local storm report, Jun 27, 11:27 AM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1127 AM EDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1126 AM     FLOOD            1 N PUNXSUTAWNEY        40.96N  78.98W
06/27/2013                   JEFFERSON          PA   EMERGENCY MNGR

            FLOODING... ROCKS AND DEBRIS ON STATE ROUTE 119

&&

EVENT NUMBER PBZ1302205
Local storm report, Jun 27, 11:39 AM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1139 AM EDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 AM     HEAVY RAIN       WORTHVILLE              41.02N  79.14W
06/27/2013  M4.00 INCH       JEFFERSON          PA   TRAINED SPOTTER

&&

EVENT NUMBER PBZ1302206
Local storm report, Jun 27, 11:43 AM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1143 AM EDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 AM     HEAVY RAIN       1 WNW FAIRVIEW          40.95N  78.96W
06/27/2013  M2.83 INCH       JEFFERSON          PA   TRAINED SPOTTER

            2.83 IN 3 HOURS

&&

EVENT NUMBER PBZ1302208
Local storm report, Jun 27, 11:45 AM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
1145 AM EDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     HEAVY RAIN       RIMERSBURG              41.04N  79.50W
06/27/2013  M1.60 INCH       CLARION            PA   TRAINED SPOTTER

            SKYWARN OBSERVER REPORTED 1.60 INCHES OF RAIN IN 20
            MINUTES

0803 AM     FLOOD            FRANKLIN                41.39N  79.84W
06/27/2013                   VENANGO            PA   911 CALL CENTER

            VENANGO 911 REPORTED FLOODED BASEMENT AT 188 GIERLACH
            DRIVE IN FRANKLIN... PA. ALLEGHENY BLVD RT 8/62 AT TWO
            MILE RUN ROAD... FRANKLIN... PA WAS REPORTED FLOODED...
            BUT HAS SINCE RECEDED.

0851 AM     HEAVY RAIN       UTICA                   41.44N  79.96W
06/27/2013  M3.00 INCH       VENANGO            PA   911 CALL CENTER

            3.00 INCHES OF RAIN HAS HAS FALLEN IN THE STEVENS RD
            AREA OF UTICA SINCE 545 AM

0857 AM     HEAVY RAIN       COOPERSTOWN             41.50N  79.87W
06/27/2013  M1.00 INCH       VENANGO            PA   PUBLIC

            1.00 RAINFALL SINCE 700 EDT...

0935 AM     FLOOD            BAXTER                  41.13N  79.15W
06/27/2013                   JEFFERSON          PA   EMERGENCY MNGR

            JEFFERSON COUNTY EMERGENCY MANAGER REPORTS ROUTE 28 IN
            CLOVER TOWNSHIP IN BAXTER WITH ROCK SLIDE ON ROADWAY

0938 AM     FLOOD            RINGGOLD                40.99N  79.17W
06/27/2013                   JEFFERSON          PA   EMERGENCY MNGR

            ROADWAY FLOODED NEAR 551 SPRANKLE MILLS RD

0944 AM     FLOOD            FROSTBURG               40.96N  79.03W
06/27/2013                   JEFFERSON          PA   EMERGENCY MNGR

            STATE ROUTE 536 AT HARPER ROAD IN PERRY TOWNSHIP
            FLOODED

0951 AM     FLOOD            SUMMERVILLE             41.12N  79.19W
06/27/2013                   JEFFERSON          PA   DEPT OF HIGHWAYS

            ROCK/MUD SLIDE ON ROUTE 28 JUST NORTH OF SUMMERVILLE

0953 AM     FLOOD            SUMMERVILLE             41.12N  79.19W
06/27/2013                   JEFFERSON          PA   EMERGENCY MNGR

            FLOODING AT INTERSECTIONS OF MT PLEASANT RD AND
            ROLLERCOASTER RD

0955 AM     FLOOD            HEATHVILLE              41.09N  79.18W
06/27/2013                   JEFFERSON          PA   EMERGENCY MNGR

            ROADWAYS AND BASEMENTS FLOODED

1002 AM     HEAVY RAIN       CORSICA                 41.18N  79.20W
06/27/2013  M1.00 INCH       JEFFERSON          PA   TRAINED SPOTTER

            1.00 INCH IN THE PAST HOUR

1002 AM     HEAVY RAIN       1 SE SIGEL              41.27N  79.11W
06/27/2013  M1.00 INCH       JEFFERSON          PA   TRAINED SPOTTER

            1 INCH IN LAST HOUR

1014 AM     FLOOD            ANITA                   41.00N  78.96W
06/27/2013                   JEFFERSON          PA   TRAINED SPOTTER

            FLOODING ON MAIN ST

1023 AM     FLOOD            ANITA                   41.00N  78.96W
06/27/2013                   JEFFERSON          PA   TRAINED SPOTTER

            SR 310 CLOSED NEAR ANITA

1114 AM     FLOOD            PUNXSUTAWNEY            40.94N  78.98W
06/27/2013                   JEFFERSON          PA   EMERGENCY MNGR

            STATE ROUTE 119 NEAR BIGGIES MEAT MARKET FLOODED FROM
            STREAM OVER ROADWAY

1119 AM     FLOOD            STUMP CREEK             41.01N  78.84W
06/27/2013                   JEFFERSON          PA   EMERGENCY MNGR

            RT 119 FLOODED NEAR CAMOUFLAGE INN

1124 AM     FLOOD            REYNOLDSVILLE           41.09N  78.89W
06/27/2013                   JEFFERSON          PA   EMERGENCY MNGR

            BASEMENTS FLOODED

1126 AM     FLOOD            1 N PUNXSUTAWNEY        40.96N  78.98W
06/27/2013                   JEFFERSON          PA   EMERGENCY MNGR

            FLOODING... ROCKS AND DEBRIS ON STATE ROUTE 119

1138 AM     HEAVY RAIN       WORTHVILLE              41.02N  79.14W
06/27/2013  M4.00 INCH       JEFFERSON          PA   TRAINED SPOTTER

1139 AM     FLOOD            WORTHVILLE              41.02N  79.14W
06/27/2013                   JEFFERSON          PA   TRAINED SPOTTER

            STREAM OUT OF ITS BANK

1142 AM     HEAVY RAIN       1 WNW FAIRVIEW          40.95N  78.96W
06/27/2013  M2.83 INCH       JEFFERSON          PA   TRAINED SPOTTER

            2.83 IN 3 HOURS

&&

EVENT NUMBER PBZ1302188 PBZ1302189 PBZ1302190 PBZ1302191 PBZ1302192
PBZ1302193 PBZ1302194 PBZ1302195 PBZ1302196 PBZ1302197 PBZ1302198
PBZ1302199 PBZ1302200 PBZ1302201 PBZ1302202 PBZ1302203 PBZ1302204
PBZ1302205 PBZ1302206 PBZ1302207 PBZ1302208
Local storm report, Jun 27, 11:56 AM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1156 AM EDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     FLOOD            MAYPORT                 41.03N  79.25W
06/27/2013                   CLARION            PA   EMERGENCY MNGR

            ROADWAY FLOODED NEAR INTERSECTION WITH SHANNONDALE ROAD

&&

EVENT NUMBER PBZ1302209
Local storm report, Jun 27, 12:57 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1257 PM EDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 PM     FLOOD            SYKESVILLE              41.05N  78.82W
06/27/2013                   JEFFERSON          PA   EMERGENCY MNGR

            BRIDGE ON E MAIN ST HAS COLLAPSED

&&

EVENT NUMBER PBZ1302210

DARNLEY

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:39 AM EDTSpecial Weather StatementPBZClarion, Venango51 min
Jun 27, 7:46 AM EDTAreal Flood AdvisoryPBZClarion, Venango3 hr
Jun 27, 8:33 AM EDTAreal Flood WarningPBZVenango4 hr
Jun 27, 8:50 AM EDTFlood WatchPBZAllegheny, Armstrong, Beaver, Butler, Clarion, Fayette and 8 more9 hr
Jun 27, 9:09 AM EDTSpecial Weather StatementPBZAllegheny, Armstrong, Beaver, Butler, Clarion, Fayette and 9 more51 min
Jun 27, 9:34 AM EDTAreal Flood WarningPBZClarion, Jefferson3 hr
Jun 27, 10:00 AM EDTAreal Flood WarningPBZForest3 hr
Jun 27, 12:32 PM EDTAreal Flood WarningPBZJefferson33 hr
Jun 27, 3:23 PM EDTAreal Flood WarningPBZVenango6 hr
Jun 27, 7:06 PM EDTAreal Flood WarningPBZArmstrong, Clarion12 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.